Document Detail

Myocardial infarction due to late stent thrombosis following epileptic convulsive seizures.
MedLine Citation:
PMID:  19655091     Owner:  NLM     Status:  MEDLINE    
We report the first case in the literature of acute myocardial infarction due to very late (5 years) drug-eluting stent (DES) thrombosis presenting with inferior ST-elevation myocardial infarction immediately after epileptic convulsive seizures in a patient with known coronary artery disease. A bare-metal stent had been implanted in the left anterior descending coronary artery in 2002, and a drug-eluting stent implanted in the right coronary artery in 2003. We discuss the possible pathogenetic mechanisms implied in convulsive epileptic crisis resulting in development of very late DES thrombosis.
Roberto Bonmassari; Prisca Zeni; Roberta Spadaro; Mauro Monelli; Marcello Disertori
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of thrombosis and thrombolysis     Volume:  29     ISSN:  1573-742X     ISO Abbreviation:  J. Thromb. Thrombolysis     Publication Date:  2010 May 
Date Detail:
Created Date:  2010-05-10     Completed Date:  2010-08-13     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9502018     Medline TA:  J Thromb Thrombolysis     Country:  Netherlands    
Other Details:
Languages:  eng     Pagination:  512-5     Citation Subset:  IM    
Catheterization Laboratory Cardiology Department, S. Chiara Hospital, Trento, Italy.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Coronary Artery Disease / surgery*
Drug-Eluting Stents / adverse effects*
Epilepsy / complications*
Middle Aged
Myocardial Infarction / etiology*
Thrombosis / etiology*

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Stem cell associated gene expression in glioblastoma multiforme: relationship to survival and the su...
Next Document:  Approaches for the measurement of solvent exposure in proteins by (19)F NMR.